# SDR AUS20021288

- Difficulty date: October 21, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flight Managemen
- Component: Flight Managemen
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT MANAGEMENT COMPUTER FAULTY.
